Complexes in solutions of copper and cobalt salts

Denham H.G. and Pennycuick S.W. (1923) Complexes in solutions of copper and cobalt salts. The Journal of the American Chemical Society, 45 6: 1353-1357.

Author Denham H.G.
Pennycuick S.W.
Title Complexes in solutions of copper and cobalt salts
Journal name The Journal of the American Chemical Society   Check publisher's open access policy
ISSN 0002-7863
Publication date 1923-01-01
Sub-type Article (original research)
Volume 45
Issue 6
Start page 1353
End page 1357
Total pages 5
Subject 1600 Chemistry
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 14 Jun 2016, 14:45:47 EST by System User